# SDR ASOA20130130256T

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Aircraft time: 27,794 hours, 21,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521725001
- Condition: Corroded
- Location: Center Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS IN FOR A C-CHECK WHEN CORROSION WAS FOUND ON THE LT SILL FROM FRAME 18 THRU 23.  MX R & R THE SILL IAW SRM 51-40-02.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
